Skip to main content

Zero sets of random functions

Searching for OpenAIRE data...

Publications

Spectra of stationary processes on Z

Author(s): Alexander Borichev, Mikhail Sodin, Benjamin Weiss
Published in: 50 Years with Hardy Spaces A Tribute to Victor Havin, 2018

Measurably entire functions and their growth

Author(s): Adi Glücksam
Published in: Israel Journal of Mathematics, Issue 229/1, 2019, Page(s) 307-339, ISSN 0021-2172
DOI: 10.1007/s11856-018-1800-3

Nodal sets of Laplace eigenfunctions: proof of Nadirashvili's conjecture and of the lower bound in Yau's conjecture

Author(s): Alexander Logunov
Published in: Annals of Mathematics, Issue 187/1, 2018, Page(s) 241-262, ISSN 0003-486X
DOI: 10.4007/annals.2018.187.1.5

Nodal sets of Laplace eigenfunctions: polynomial upper estimates of the Hausdorff measure

Author(s): Alexander Logunov
Published in: Annals of Mathematics, Issue 187/1, 2018, Page(s) 221-239, ISSN 0003-486X
DOI: 10.4007/annals.2018.187.1.4